# SDR WX0A071922

- Difficulty date: April 20, 2014
- Submitted: April 21, 2014
- Operation: Air carrier
- Aircraft: N863GA
- Make and model: Doug MD 83
- Aircraft serial: 49911
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Megaphone
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT`S REPORTED AFTER DEPLANING PAX THAT THE FWD MEGA PHONE TESTED DURING PREFLIGHT.  BUT DURING PAX DEPLANING FOR APU SMOKE, AFT FLIGHT ATTENDANT`S SAID THEY COULD NOT HEAR THE MEGA PHONE.  R & R MEGA PHONE BATTERIES IAW AMM 23-30-01, OPERATIONS CHECKED GOOD.
